Results overview: Found 2 records in 0.01 seconds.
Articles, 2 records found
Articles 2 records found  
1.
15 p, 210.7 KB On Künneth relations / Golasinski, Marek (Nicholas Copernicus University. Institute of Mathematics)
1985 - 10.5565/PUBLMAT_29185_01
Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 5-19  
2.
8 p, 135.1 KB Limits and colimits in the category of small categories / Golasinski, Marek (Nicholas Copernicus University. Institute of Mathematics)
1983
Publicacions de la Secció de Matemàtiques, V. 27 n. 1 (1983) p. 133-140  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.